Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2011, Issue 13, Pages 59–75 (Mi vchgu52)  

Differential equations

A class of second order Sobolev type equations and degenerate groups of operators

V. E. Fedorov

Chelyabinsk State University

Abstract: Initial boundary value problems for inhomogeneous partial differential equations unsolved with respect to second time derivative with polynomials of elliptic selfadjoint high order differential operator with respect to spatial variables is studied. Using reduction to system of first order equations and methods of degenerate semigroups of operators theory solvability conditions of considered problem is found. Obtained results are illustrated on the examples of Boussinesq equation and Boussinesq–Love equation.

Keywords: degenerate group of operators, Sobolev type equation, elliptic operator of high order.

Full text: PDF file (280 kB)
References: PDF file   HTML file

Citation: V. E. Fedorov, “A class of second order Sobolev type equations and degenerate groups of operators”, Vestnik Chelyabinsk. Gos. Univ., 2011, no. 13, 59–75

Citation in format AMSBIB
\Bibitem{Fed11}
\by V.~E.~Fedorov
\paper A class of second order Sobolev type equations and degenerate groups of operators
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2011
\issue 13
\pages 59--75
\mathnet{http://mi.mathnet.ru/vchgu52}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu52
  • http://mi.mathnet.ru/eng/vchgu/y2011/i13/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:70
    Full text:18
    References:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022